Menstruation Was Not Smooth For 3 Month Injection Family Planning Users?

Illustration of Menstruation Was Not Smooth For 3 Month Injection Family Planning Users?
Illustration: Menstruation Was Not Smooth For 3 Month Injection Family Planning Users? mirena.com

Night, I want to ask. A week before I had a relationship with my husband, I injected a month before the injection, I didn’t have menses, but after the injection and I had menstruation, a little bit..but often. I stopped. I’m afraid of getting pregnant, I think it’s hmil? Thank you.

1 Answer:

Hello Marlinasari,

Your complaint is a delay in menstruation. The 3 month birth control injection contains the progestin hormone. It should be noted that the birth control injection is a hormonal contraceptive which does have a side effect of changes in the menstrual cycle. Women who receive the 3 month birth control injection may experience irregular menstrual cycles, no menstruation at all, slight menstruation, spots, and bleeding outside of menstruation.

Thus there is a possibility that your condition is caused by a side effect of the contraceptive you are using. The 3 month birth control injection is effective in preventing pregnancy with a relatively low failure rate. But if you are worried about getting pregnant, you can just do a testpack to help detect pregnancy.

Apart from the side effects of birth control injections and pregnancy, delayed menstruation can also be caused by stress, drastic weight changes, obesity, fatigue, and other medical conditions such as polycystic ovary syndrome, ovarian cysts, thyroid disease, and hormonal instability.

You can do some tips to help smooth menstruation:

Get enough rest Regularly moderate exercise Get used to a healthy lifestyle Consume healthy and nutritious food Manage stress well Maintain ideal body weight If you are not comfortable with the side effects of birth control injections, consider changing contraceptives Consult your obstetrician if your menstrual period is more than 3 months late. your condition is not using contraceptives and is not pregnant yes The following articles relate to the topic of your question:

KB injection
Late menstruation

Thank you and hope it helps,

dr. Devika Y

: by

Related Question

(1 year ago)

...

The Body Aches And Is Feverish After The Postpartum Period Gives Birth Normally?

The Body Aches And Is Feverish After The Postpartum Period Gives Birth Normally?

(1 year ago)

Asslamualikum, I just gave birth to a normal third child, after the postpartum period after 40 days should be ordered and removed the uterus as before but this has not been sequenc...

Causes Of Breath Sounds In Babies Under One Month?

Causes Of Breath Sounds In Babies Under One Month?

(9 months ago)

hello .. my baby is now 19hr, last 3 days in the air-conditioned room I like to sound “cranky” until it looks like a stuffy nose .. for a normal body temperature, the r...

Leave a Reply

Your email address will not be published. Required fields are marked *